# SDR SIMA20140918005

- Difficulty date: September 18, 2014
- Submitted: September 22, 2014
- Operation: Air carrier
- Aircraft: N907AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500895
- Aircraft time: 25,015 hours, 20,989 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SEAT 12A INTERIOR EMER LIGHT INOPERATIVE.  R & R 12A INTERIOR EMER LIGHT LAMP IAW AMM 33-50-08-000-801-A & 33-50-08-400-801-A.  OPERATIONS CHECKED GOOD.
